# SDR IXXA10SMN062S

- Difficulty date: June 17, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 75,787 hours, 19,305 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Part time: 75,787 hours, 19,305 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C, CHECK INSP FOUND EXTERNAL FUSELAGE LOWER SKIN PANEL BUTT SPLICE CORRODED AT STA 1460.000, LONGERON 11LT.  REMOVED FASTENERS AS NEED TO PERFORM REPAIR.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED DAMAGED AREA. PERFORMED NDT INSP.  NO DISCREPANCY FOUND. FABRICATED NEW SKIN, REPAIR DOUBLER AND TRIPPLER CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA FORM 8110-3 DATED 07/05/10, DWG ED-5183 DATED 06/23/10, SRM 51-1-8, SRM 53-2-0,  NDT SPM PART 06-10-01-100, SRM 51-1-8B, SRM 51-1-21, SRM 51-1-20B, SRM 51-1-20D, AND SRM 51-3-1.
